Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lump on inner labia, on edge of vagina, thrush. Using canesten cream. Cure?

i have strange lumps on my inner labias. there are about 9 of them (on the edge of the lips , in between them) and ive tried squeezing them but nothing comes out. i also have one down along the edge of my vagina (between vagina and anus , closer to vagina). i am currently on antibiotics which causes me to get thrush so im using canesten 6 day cream but i still dont know what the lumps are from?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The presence of multiple lumps on your labia and inbetween the vagina & anus indicates genital warts.
Since, you are using topical antifungal (canesten) and still there is no improvement, possibility of fungal infection is ruled out.
Genital warts are caused by Human Papilloma Virus (HPV).
This infection is known to cause cancer of the cervix and vulva.
Management of these warts includes topical therapy- imiquid cream or podofilox. Surgical excision and cryotherapy are used to remove these lesions.
Besides treatment of the warts get A Pap test done to know the status of the cervical epithelium.
HPV can also be transmitted by sexual route so it is important to screen the partner also. Please ensure whether your partner also has the same problem. If yes then your partner also needs to be treated.
Since, you are getting recurrent thrush, please discontinue the use of the antibiotics.

Thanks and take care
Dr Shailja P Wahal

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor